Translator Disclaimer
October, 2003 A Proof of a Conjecture of Mariño-Vafa on Hodge Integrals
Chiu-Chu Melissa Liu, Kefeng Liu, Jian Zhou
J. Differential Geom. 65(2): 289-340 (October, 2003). DOI: 10.4310/jdg/1090511689

Abstract

We prove a remarkable formula for Hodge integrals conjectured by Mariño and Vafa, 2002, based on large N duality, using functorial virtual localization on certain moduli spaces of relative stable morphisms.

Citation

Download Citation

Chiu-Chu Melissa Liu. Kefeng Liu. Jian Zhou. "A Proof of a Conjecture of Mariño-Vafa on Hodge Integrals." J. Differential Geom. 65 (2) 289 - 340, October, 2003. https://doi.org/10.4310/jdg/1090511689

Information

Published: October, 2003
First available in Project Euclid: 22 July 2004

zbMATH: 1077.14084
MathSciNet: MR2058264
Digital Object Identifier: 10.4310/jdg/1090511689

Rights: Copyright © 2003 Lehigh University

JOURNAL ARTICLE
52 PAGES


SHARE
Vol.65 • No. 2 • October, 2003
Back to Top